Topological Methods in Nonlinear Analysis

Global existence of solutions of the free boundary problem for the equations of magnetohydrodynamic incompresible viscous fluid

Piotr Kacprzyk

Full-text: Open access

Abstract

Global motion of magnetohydrodynamic fluid in a domain bounded by a free surface and under the external electrodynamic field is proved. The motion is such that velocity and magnetic field are small in $H^3$-space.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 23, Number 2 (2004), 339-356.

Dates
First available in Project Euclid: 31 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1464731413

Mathematical Reviews number (MathSciNet)
MR2078196

Zentralblatt MATH identifier
1096.35113

Citation

Kacprzyk, Piotr. Global existence of solutions of the free boundary problem for the equations of magnetohydrodynamic incompresible viscous fluid. Topol. Methods Nonlinear Anal. 23 (2004), no. 2, 339--356. https://projecteuclid.org/euclid.tmna/1464731413


Export citation